# SDR DALA2023032302251

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2681437) DURING INSPECTION FOUND RH FRAME STA 727B IS CRACKED AT I/B HOLE FOR BIN SUPPORT BRACKET. REPAIRED RH FRAME AT STA 727B AT BIN SUPPORT BRACKET IAW DELTA WORK CARD 2526-01236-02B.
